# SDR CA130320003

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning Light
- Condition: Illuminated
- Location: Ahru
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE CREW HAD A CCAS ADVISORY FOR AN EFIS COMP ATTITUDE FROM CAPTAIN`S INSTRUMENTS.  QRH WAS FOLLOWED FOR THE DRILL AND ITEMS FOR THE REMAINDER OF THE FLIGHT.
